Fotograaf: Bob Bronshoff

dhr. prof. dr. E.M. (Eric) Opdam

  • Faculteit der Natuurwetenschappen, Wiskunde en Informatica
    Korteweg-de Vries Instituut
  • Bezoekadres
    Science Park 107
    Science Park 107  Kamernummer: F3.04
  • Postadres:
    Postbus  94248
    1090 GE  Amsterdam
    T: 0205255205
    T: 0205255217


  • Ciubotaru, D., & Opdam, E. (2017). A uniform classification of discrete series representations of affine hecke algebras. Algebra and Number Theory, 11(5), 1089-1134. DOI: 10.2140/ant.2017.11.1089 
  • Ciubotaru, D., & Opdam, E. (2017). On the Elliptic Nonabelian Fourier Transform for Unipotent Representations of p-Adic Groups. In J. Cogdell, J-L. Kim, & C-B. Zhu (Eds.), Representation Theory, Number Theory, and Invariant Theory : In Honor of Roger Howe on the Occasion of His 70th Birthday (pp. 87-113). (Progress in Mathematics; Vol. 323). Cham: Birkhäuser. DOI: 10.1007/978-3-319-59728-7_4  [details] 



  • Ciubotaru, D., & Opdam, E. (2015). Formal degrees of unipotent discrete series representations and the exotic Fourier transform. Proceedings of the London Mathematical Society, 110(3), 615-646. DOI: 10.1112/plms/pdu060  [details] 


  • Ciubotaru, D., Opdam, E. M., & Trapa, P. E. (2014). Algebraic and analytic Dirac induction for graded affine Hecke algebras. Journal of the Institute of Mathematics of Jussieu, 13(3), 447-486. DOI: 10.1017/S147474801300008X  [details] 



  • Delorme, P., & Opdam, E. (2011). Analytic R-groups of affine Hecke algebras. Journal für die reine und angewandte Mathematik, 658, 133-172. DOI: 10.1515/CRELLE.2011.064  [details] 



  • Opdam, E., & Solleveld, M. (2009). Homological algebra for affine Hecke algebras. Advances in Mathematics, 220(5), 1549-1601. DOI: 10.1016/j.aim.2008.11.002  [details] 
  • Emsiz, E., Opdam, E. M., & Stokman, J. V. (2009). Trigonometric Cherednik algebra at critical level and quantum many-body problems. Selecta Mathematica-New Series, 14/3-4, 571-605. DOI: 10.1007/s00029-009-0516-y  [details] 



  • Opdam, E. (2008). Spectral transfer morphisms for affine Hecke algebras. Oberwolfach Reports, 45, 48-52. [details] 


  • Opdam, E. M. (editor in chief) (2016-2018). Compositio Mathematica (Journal).
  • Opdam, E. M. (editor) (2014-2018). Indagationes Mathematicae (Journal).


This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • Geen nevenwerkzaamheden

contactgegevens bewerken bewerk tabbladen